# SDR IPXA2022072584513

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC21493
- Condition: Cracked
- Location: L/H O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H O/B FLAP I/B HIMGE AFT FAIRING SUPPORT BEAM IS CRACKED.REMOVED, FABRICATED AND REPLACED BEAM IAW DWG. ARC2149 AND SRM 51-33-01 AND 51-31-01. (MINOR)
